Home PEx Lifestyle Health and Wellness
COMMUNITY NOTICE: If you are having trouble in your account access, please do send us a message at [email protected] for assistance.

yellowish *****

bakit medyo yellowish yung ***** ko...tapos parang may mga yellow na buo-buo...I don't know how to describe it...hope you get the picture...

Comments

  • pollywogpollywog PEx Influencer ⭐⭐⭐
    ^are you taking any medicines? Antibiotics perhaps?
  • damn!! possipble na infected ka ng std.. sa tagalog "tulo.."

    consult your doctor agad!!
  • ^is that possible even if I haven't had any sexual contact with any body yet?

    No, I'm not taking any medicines or Antibiotics...
  • bka sa kinakain mo yan...
  • malamang matagal ka ng d nagtitikol. Naging kaong na yang
    nasa loob ng ***** mo. Parang sipon yan, pag d nilalabas lumalapot at nagiging dilaw. Good Luck!
  • Malamang matagal ka ng d nagtitikol. Kaya naging kaong na yang
    nasa loob ng ***** mo. Walang pinagkaiba sa sipon yan, pag
    di nilalabas lumalapot at nagiging dilaw. Ibig sabihin niyan
    tapos na yung infection. Good Luck
  • i think thats a slight sign of "Tulo"
    it will be a good time to go to your nearest clinic for a check up its better early than sorry
    =)
  • see a doctor soon...mahirap na ang mag baka sakali.
  • anung klaseng doktor ba ang kelangan kong puntahan...or kahit anu pwede...I mean may specialization pa ba yan?
  • How old are you? Did you enter puberty at a later age?

    The ejaculate you described can be seen in some boys just entering puberty where most reproductive and accessory organs are still undergoing changes. Some don't experience such because theirs have relatively "matured" when they experience their first orgasm/ejaculate.

    See a urologist for better and further evaluation.
  • may marerecommend ba kayong urologist...hirap kasi kung hindi mu rin kilala, baka kung anu-anu ang iprescribe...
  • Where do you live? You could try Dr. Clayton Blas at Manila Doctors Hospital.
  • ummm... i think medyo related tong question ko sa topic:

    may "tulo" kasi yung friend ko he got it from a prostitute sa makati ave. and he left pinas na 2 months ago pero nung nandito pa siya nagtatake siya ng amoxicilin na antibiotic pero di siya nagpaconsult sa doctor. medyo concerned lang ako kasi di ko pa siya nakakausap since he left. is amox enough? if not, what will happen to him?
  • If your friend has gonorrhea ("tulo") he needs to have an intramuscular antibiotic administered. Prior to that, he needs to find out what STDs he has (they usually come together). Amoxicillin is definitely not enough in such cases.

    In men, gonorrhea can cause epididymitis, a painful condition of the testicles that can lead to infertility if left untreated.

    Gonorrhea can spread to the blood or joints. This condition can be life threatening. In addition, people with gonorrhea can more easily contract HIV, the virus that causes AIDS. HIV-infected people with gonorrhea are more likely to transmit HIV to someone else.

    One other thing pala, if he has an inadequately treated STD, he is capable of transmitting that problem to his sexual partners.

    In my opinion, anybody who has an STD should be responsible enough to see a doctor to have it properly treated, not only for his own sake but also for the sake of his sexual partner/s. Such is the consequence of unsafe sex. Doctors are generally used to such problems, and should not be judgmental in such cases. Kaya di na dapat mahiya.
  • Question lang po...posible ba na magka-"tulo" even if I haven't had any sexual experiences with a partner? In short virgin pa...

    plus anu ba yung symptoms ng "tulo"?
  • I have the same problem yellowish and prang may jelly substance sa ***** kooo. Treatable kaya to? Anyway nagkatulo nga pala akoo i think ayun ang reason
  • KAHIT BATA BA NAG KAKAROON NG TULO? 


Sign In or Register to comment.